# SDR DALA1156390694

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AFT DECK PLATE CORRODED STA 1680-1720 BL 0 - RBL 54. AREA'S 1, 4, 5, 6, 7, 8, AND 10 FOUND WITHIN LIMITS REF V757-SRM 53-00-51 PG 103 DETAIL III. ARE'S 2, 3, 9 AND 11 FOUND OUT OF LIMITS REF B757 SRM 53-00-51 PG 103 DETAIL III.  AT SAA/SAT DURING HMV.  DOCUMENTED ON N/R 199653 W/O 89013730001.
